Risk of hepatoblastoma in familial adenomatous polyposis
Version of Record online: 7 JUN 2005
Copyright © 1992 Wiley-Liss, Inc., A Wiley Company
American Journal of Medical Genetics
Volume 43, Issue 6, pages 1023–1025, 1 August 1992
How to Cite
Hughes, L. J. and Michels, V. V. (1992), Risk of hepatoblastoma in familial adenomatous polyposis. Am. J. Med. Genet., 43: 1023–1025. doi: 10.1002/ajmg.1320430621
- Issue online: 7 JUN 2005
- Version of Record online: 7 JUN 2005
- Manuscript Revised: 9 JAN 1992
- Manuscript Received: 30 SEP 1991
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!